# SDR ASAA2019020128022

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 34,628 hours, 10,229 cycles
- Engine: Cfmint CFM567B27
- Engine time: 43,465 hours, 14,059 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: CFM567B27
- Part serial: 892938
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 43,465 hours, 14,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF NR 1 ENGINE FLANGE B SCALLOPED FAN CASE FOUND CASE NOT REPAIRABLE. GROUNDED - YES. REMOVED & REPLACED NR 1 ENGINE. ACCOMPLISHED NR 1 ENGINE DUCT PURGE PER PWRPL-71EA-11276. COMPLETED MIG-2C 316258.
